# SDR 96ZZZM1027

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508807
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - ON LANDING, NR 1 HYDRAULIC SYSTEM FAILED.  REMOVED AND REPLACED NR 1 HYDRAULIC PUMP, MFG P/N 350880-7.  RAN ENGINES, OPERATIONAL CHECK NORMAL.  (M)
